>
Fa   |   Ar   |   En
   Necrotizing autoimmune myopathy: Muscle weakness due to atorvastatin  
   
نویسنده pakdel leila ,ganji jila
منبع journal of nursing and midwifery sciences - 2018 - دوره : 5 - شماره : 2 - صفحه:74 -77
چکیده    Statins are medications with great use. one of the side effects of medications is myopathy. in some case, statins switch on, a process of autoimmune system which will not terminate with discontinuation of statins. necrotizing autoimmune myopathy (nam) is a subgroup of inflammatory myopathies characterized pathologically by necrotic muscle fibers with absent or minimal inflammation. the purpose of this study was to describe nam in a patient undergoing treatment with atorvastatin for an extended period, diagnosis of the disease process, treatment, and resolution of symptoms. the case presented in this paper is about 72‑year‑old woman who showed continued general weakness even though she stopped taking atorvastatin. this patient also had elevated creatine kinase and aldolase. myopathy confirmed by muscle biopsy. she was treated with intravenous immune globulin (ivig) and pulse of methyl prednisolone and followed with high dose of steroid and azathioprine. our case report illustrates the importance of early recognition of nam and that the treatment with immediately administer ivig, pulse of methylprednisolone, and high dose of steroid can result in complete recovery.
کلیدواژه Atorvastatin ,Autoimmune myopathy ,Necrosis
آدرس mazandaran university of medical sciences, department of internal medicine, Iran, mazandaran university of medical sciences, sexual and reproductive health research center, department of reproductive health and midwifery, Iran
پست الکترونیکی zhila.ganji@yahoo.com
 
     
   
Authors
  
 
 

Copyright 2023
Islamic World Science Citation Center
All Rights Reserved